# SDR CA060504004

- Difficulty date: April 26, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 3,374 hours
- Engine: Cont IO240B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

ENGINE QUIT ON APPROACH, ONCE LANDED THE PILOT RESTARTED THE ENGINE AND TAXIED TO THE PARKING AREA.  THE AIRCRAFT WAS INSPECTED AND IT SEEMS TO BE FUEL PRESSURE THAT WAS THE CAUSE OF THE ENGINE FAILURE.  RIGGING AND MULTIPLE TESTS WERE CONDUCTED AND THE PROBLEM DID NOT RE-APPEAR.
